Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects? SLS

Posted by Girlnterrupted78 on August 21, 2009, at 17:19:28

In reply to Re: First time Parnate -- common side effects? Girlnterrupted78, posted by SLS on August 21, 2009, at 11:23:40

> Obviously, it is normal for you!

I'm not sure what you mean by that. I've only been on Parnate 1.5 weeks, and my question was whether this is a common side effect of Parnate, just like hypotension is a common side effect that people experience all the time. "common" and "for one person" doesn't seem to make a lot of sense, I think.

> I found Parnate to be more stimulating than sedating or fatiguing. My workouts were just as productive, if not more so, when taking Parnate. There was no hint of asthenia.

Well, luck you. Hopefully this is a transient side effect, like hypotension, which only lasts a couple of months.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Girlnterrupted78 thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913369.html